# SDR SWAA2014111234081

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 25,377 hours, 15,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LOWER EMER EXIT LIGHT COVER LOOSE.  SECURED COVER IAW AMM.
